# SDR BJNA020104

- Difficulty date: January 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT SECTION INOPERATIVE.  REMOVED WATER FROM TRACK, DRIED AND RECONNECTED LAMP PER LOCTITE LUMINESCENT SYSTEM MANUAL 33-50-01 PAGE 707, OPS CHECK NORMAL.  (M)
